- wake up monday morning, look in the mirror. FACE COVERED IN RED HIVES. yeah, that's what happens when you use benzoyl peroxide after many years of NOT using it. decide to go to school anyway.
- mid morning on monday, go to student health and get diphenhydramine cream and commence slathering my face. hives begin to go away.
- late afternoon on monday, my right temporomandibular joint starts to have PAIN! and it STILL HURTS. i wonder if it's connected to the hives...blah. just makes eating a bit more fun than normal. (sarcasm.)
- evening on monday, my throat starts to hurt and i am beginning to have a productive cough. at least in micro lab this week we're doing throat swabs so maybe i can diagnose myself.
- TESTS! AAAAAH! I HATE PHARM!!!
- tuesday i realize that i have some sort of sensitivity to gross lab smells...i have been exposed to the smells of gross lab 3-4 times this year (through the M1s) and every time, i get hot, start sweating, get a headache, and my face starts to get numb. like, when i say hot, if i'm wearing glasses the lenses fog up, and nobody else around me is hot. maybe PTSD? HA.
and lots of studying. blah blah. i still hate pharm.